# SDR ABXA9500259

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319513
- Condition: Cracked
- Location: Sta. 579 - 584
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LONGERON 29L WAS FOUND TO BE CRACKED BETWEEN STA. 579 AND 584.  REPAIRED IAW ABX REA D953-11090-MR.
